Journal of Symbolic Logic

Pretopologies and Completeness Proofs

Giovanni Sambin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 3 (1995), 861-878.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744810

Mathematical Reviews number (MathSciNet)
MR1348998

Zentralblatt MATH identifier
0839.03022

JSTOR
links.jstor.org

Citation

Sambin, Giovanni. Pretopologies and Completeness Proofs. J. Symbolic Logic 60 (1995), no. 3, 861--878. https://projecteuclid.org/euclid.jsl/1183744810


Export citation